# SDR GTIA9700054

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NR 23B FLOOR PANEL IS DELAMINATING AT CORNERS.  INSULATION TAPE IS LOOSE.  REBONDED FLOOR PANELS AT CORNERS WITH SCOTCH GRIP ADHESIVE PER MM 53-20-1 AND RETAPED INSULATION PER MM 25-22-0.  (M)
